# SDR QMLA2017032217029

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Snias AS350B3
- Aircraft serial: 4160
- Aircraft time: 4,147 hours, 12,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Sys
- Part time: 4,147 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PREHEAT SYSTEM WIRING SMOKE AND SPARKS NOTED AFTER MOVING AIRCRAFT INTO HANGAR.  WHILE CONNECTING 115 VOLT SHORE POWER TO SYSTEM CRACKLING NOISE AND SMOKE DETECTED FROM WIRING JUNCTION BLOCK IN MGB AREA.  JUNCTION BLOCK OVERHEATED MELTING HEAT SHRINK AND WIRE INSULATION.  NO DAMAGE TO ANY SURROUNDING AREA.
